# SDR C2XA01CL104

- Difficulty date: May 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70427
- Condition: Discharged
- Location: Cabin
- Part time: 3,553 hours, 2,457 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3862 THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT STAY ON WHEN ACTIVATED.  MAINTENANCE REPLACED THE NR 1, 2, 3, 4 EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.NR 2 S/N 63071 TSN4496/CSN3372/, NR 3 S/N 49851 TSN1719/CSN1557, NR 4 S/N 63662 TSN4246/CSN325, TSO 703.
